Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dysautonomic mitochondrial myopathy

Premium Questions

Dr. Erion Spaho MD

around 1000, went for muscle biopsy which found and was diagnosed originally with mitochondrial myopathy ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.   Olsi Taka MD

i was diagnosed with myochondria myopothy (sp?) and was put on depakote. but i've noticed none of my systems listed under valproic acid , i.e., weakness in legs and muscles, and inability to walk or stand for any length of... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.     Bhanu Partap MD

Hi 52 female. Hx mitochondrial myopathy confirmed via muscle biopsy. Hx svt treated with atenolol . Dec started getting htn 210/113 documented. Dr did IV with mag and clonidine . EKG show left side ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Dariush Saghafi MD

Hi, I am 37 years old, Male. Height is 180cms, weighs 73-74kgs. I have not seen the weight drop or gain drastically since last 8 years. The current issue I have is that the body fat in my hands/arms and legs are on losing... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Rovena Murati MD

What are the symptoms of myopathy? ... View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)

Public Forum Discussions

Dr. Hardik Sanghvi MD

I have mitochondrial myopathy and have just found out I have anemia with blood in the stools. I have digestive issues and am having painful pockets of gas in my stomach which I rubbed for two hours ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr.  Shinas Hussain MD

I ve been taking flexeril for 15 yrs. Would it be beneficial to switch to Lorzone?I ve had mitochondrial myopathy for 19 years. I have myoclonus jerking mostly in my legs. I have horrible dry mouth from ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Virendra Verma MD

I.have Mitochondrial.Myopathy its.now.been.22.years aince.this.the symtoms.started..Do.to.Severe fatiuge and muscle.weakness.I.can t.doloose..much ..I have been.gaining weight but.yet I.don t ... View answer

Answered by : Dr. Virendra Verma ( General & Family Physician)
Dr.  Venkata Subrahmanaym Mukkavilli MD

Hello, I am a 21 yr old female in the US. I have mitochondrial myopathy (cytopathy) complex 3 and it is causing all kinds of problems. I have Pharyngeal Dysphagia, hip bursitis/ tendanitis, muscle spasms ... View answer

Answered by : Dr. Venkata Subrahmanaym Mukkavilli ( Pediatrician)
Dr. Sumanth.P MD

What treatment is there against myopathy ? My father has been suffering from severe muscle pain since in his torso since the last three months after taking cholesterol lowering pills which was given ... View answer

Answered by : Dr. Sumanth.P ( General & Family Physician)

Mobile Questions and Answers

Dr. Saumya Mittal MD

i think you really need to meet a neurologist. it sounds like myopathy/motor neuron disease. you need to be examined and tested. Best of luck. please click thanks Dr Mittal

Dr. Pavan Kumar Gupta MD

Hello, The medicines you are using are pretty safe in the doses you are taking and are very essential to take.Ecosporin may cause stomach ulcers and gastrointestinal bleeding,atorec may cause muscle pain or myopathy...